# SDR AALA201603019020

- Difficulty date: February 7, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Part number: D64433AAR
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  NLG TORQUE LINK CTR HINGE PIN IS CORRODED.  R & R PIN IAW SRM 51-72-11 & 51-42-11.
